It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board

  • Hives from Adrenal Fatigue

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-15-2012, 10:17 AM   #1
    Momma23girls
    Newbie
    (female)
     
    Join Date: May 2012
    Location: Dallas, texas
    Posts: 6
    Momma23girls HB User
    Hives from Adrenal Fatigue

    I'm curious if anyone suffers from hives due to adrenal fatigue? I started getting them last summer and was given cortisol. It helped a lot, but months later, I'm starting to get them again. I've upped my cortisol to 10mg a day. I've also developed major sensitivities to Advil or any kind of pain medication due to adrenal fatigue. I think the pain med ( usually take for a headache or period cramps) stresses my body out so much that I break out in hives.
    So frustrating! Can anyone else relate?

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:30 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!